314 0

Fundamental stabilities of an alternative quadratic reciprocal functional equation in non-Archimedean fields

Title
Fundamental stabilities of an alternative quadratic reciprocal functional equation in non-Archimedean fields
Author
박춘길
Keywords
non-Archimedean field; quadratic reciproal mapping; Ulam-Hyers stability
Issue Date
2015-07
Publisher
Jangjeon Research Institute for Mathematical Sciences and Physics
Citation
Proceedings of the Jangjeon Mathematical Society, v. 18, NO 3, Page. 313-320
Abstract
A new form of a quadratic reciprocal functional equation is introduced. The Ulam-Hyers stability for this functional equation in non-Archimedean fields is investigated. © 2015, Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.
URI
https://www.researchgate.net/publication/283094112_Fundamental_stabilities_of_an_alternative_quadratic_reciprocal_functional_equation_in_non-Archimedean_fieldshttp://hdl.handle.net/20.500.11754/26052
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE